On the equation x2 + dy6 = zp for square-free 1 ≤ d ≤ 20 | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática | |
| dc.conicet.organizacion | Universidade de Aveiro | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Portugal | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 11090580 | |
| dc.contributor.author | Golfieri Madriaga, Franco Anibal | |
| dc.contributor.author | Pacetti, Ariel Martín | |
| dc.contributor.author | Villagra Torcomian, Lucas | |
| dc.date.accessioned | 2024-02-08T13:01:04Z | |
| dc.date.available | 2024-02-08T13:01:04Z | |
| dc.date.issued | 2023-02 | |
| dc.date.updated | 2024-02-06T13:58:06Z | |
| dc.description.abstract | The purpose of this paper is to show how the modular method together with different techniques can be used to prove non-existence of primitive non-trivial solutions of the equation x2 + dy6 = zp for square-free values 1 ≤ d ≤ 20. The key ingredients are: the approach presented in [A. Pacetti and L. V. Torcomian, Q-curves, Hecke characters and some Diophantine equations, Math. Comp. 91(338) (2022) 2817–2865] (in particular its recipe for the space of modular forms to be computed) together with the use of the symplectic method (as developed in [E. Halberstadt and A. Kraus, Courbes de Fermat: Résultats et problèmes, J. Reine Angew. Math. 548 (2002) 167–234], although we give a variant over ramified extensions needed in our applications) to discard solutions and the use of a second Frey curve, aiming to prove large image of residual Galois representations. | es |
| dc.description.fil | Fil: Golfieri Madriaga, Franco Anibal. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática; Argentina | |
| dc.description.fil | Fil: Pacetti, Ariel Martín. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática; Argentina. Universidade de Aveiro; Portugal | |
| dc.description.fil | Fil: Villagra Torcomian, Lucas. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Golfieri Madriaga, Franco Anibal; Pacetti, Ariel Martín; Villagra Torcomian, Lucas; On the equation x2 + dy6 = zp for square-free 1 ≤ d ≤ 20; World Scientific; International Journal Of Number Theory; 19; 5; 2-2023; 1129-1165 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1793-0421 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/226364 | |
| dc.journal.number | 5 | es |
| dc.journal.pagination | 1129-1165 | es |
| dc.journal.pais | Singapur | es |
| dc.journal.title | International Journal Of Number Theory | es |
| dc.journal.volume | 19 | es |
| dc.language.iso | eng | es |
| dc.publisher | World Scientific | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1142/S1793042123500562 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | DIOPHANTINE EQUATIONS | es |
| dc.subject | Q-CURVES | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | On the equation x2 + dy6 = zp for square-free 1 ≤ d ≤ 20 | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.b1df41d0-0ba9-4ea7-a8e7-92f5a6aa01f5_B.pdf
- Tamaño:
- 471.71 KB
- Formato:
- Adobe Portable Document Format